New York, 2006

Damaging Wind in New York, June 19, 2006

June 19, 2006 · NWS ALY · 1 event in 1 county or zone

1 thunderstorm wind, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before the first event at Jun 19, 1:55 PM EST, 42 minutes earlier.

Area forecast discussion, Jun 19, 1:55 PM EST, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
255 PM EDT MON JUN 19 2006

.SHORT TERM /THIS AFTERNOON AND EVENING/...
MORE SUNSHINE OCCURRED OVER THE EASTERN TWO THIRDS OF OUR FORECAST
AREA THAN HAD BEEN EXPECTED...WHICH HAS PUSHED TEMPERATURES UP A
FEW DEGREES AND ALSO INCREASED DEWPOINTS IN THE HUDSON VALLEY.
A QUICK UPDATE TO REFINE THE AREAS OF CATEGORICAL POPS AS THE
LINES OF STORMS ARE MOVING THROUGH...AND TO UPDATE THE WATCH.

&&

RCK

AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
427 AM EDT MON JUN 19 2006

.SHORT TERM /TODAY THROUGH TUESDAY NIGHT/...
A VERY ACTIVE DAY IS EXPECTED ACROSS EASTERN NEW YORK AND ADJACENT
WESTERN NEW ENGLAND. A PRE-FRONTAL TROUGH AHEAD OF A COLD FRONT
WILL PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS THIS AFTERNOON
INTO THIS EVENING. MANY FAVORABLE FACTORS FOR A FAIRLY WIDESPREAD
SEVERE WEATHER OUTBREAK AS WELL AS POTENTIAL FOR SOME FLASH
FLOODING. PLENTY OF SURFACE HEATING EXPECTED THROUGH EARLY TO MID
AFTERNOON WHICH WILL BOOST TEMPS TO WITHIN A FEW DEGREES OF HIGHS
REACHED YESTERDAY WHILE SURFACE DEWPOINTS WILL REMAIN IN THE MID
60S TO NEAR 70. H10-H8 THETA-E RIDGE INCREASES DRAMATICALLY FROM
12Z TO 18Z AS IT MOVES INTO EASTERN NEW YORK AND MAINTAINS ITSELF
THROUGH 0Z AS IT SLIDES INTO CENTRAL NEW ENGLAND AND SOUTHEAST NEW
YORK. 0-3KM HELICITY VALUES 75-225 M2/S2 AT 18Z...BUT DECREASE TO
50 TO 75 M2/S2 AT 00Z ACROSS EASTERN NEW YORK AND WESTERN NEW
ENGLAND. WIND FIELDS HAVE 35-40 KT H8 WIND MAX CROSSING ENTIRE CWA
BETWEEN 18Z AND 00Z...100KT JET AT H3 LIFTING NE THROUGH ONTARIO
AND INTO QUEBEC PUTS ENTIRE CWA IN FAVORABLE RR QUAD. MLCAPES RISE
TO 1000 TO 2000 J/KG DURING THE AFTERNOON. H7 WINDS SOUTHWEST TO
NORTHEAST 25 TO 50 KTS...SO FAST MOVING STORMS WHICH MAY FORM BOW
ECHOES ARE EXPECTED. PRECIPITABLE WATER VALUES EXCEED 1.75 IN MANY
AREAS THIS AFTERNOON AND AS STORMS TRAIN FROM SOUTHWEST TO
NORTHEAST AS PRE- FRONTAL TROUGH MOVES EAST THREAT OF FLASH
FLOODING ON SMALL STREAMS AND IN URBAN AREAS INCREASES. ACTIVITY
WILL DECREASE TONIGHT WITH MORE SHOWERS AND SOME EMBEDDED
THUNDERSTORMS EXPECTED AHEAD OF COLD FRONT ON TUESDAY. SKIES WILL
BEGIN TO CLEAR TUESDAY NIGHT WITH A RETURN TO MORE COMFORTABLE
CONDITIONS.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
VERY FEW CHANGES MADE TO PREVIOUS FORECAST DURING THIS PERIOD. ONE
CHANGE WAS TO INCLUDE CHANCE OF SHOWERS WEDNESDAY NIGHT AS LOW
PRESSURE MOVES ACROSS GREAT LAKES INTO NORTHEAST. WEDNESDAY
ITSELF LOOKS TO BE THE ONLY TOTALLY DRY DAY ACROSS EASTERN NEW
YORK AND WESTERN NEW ENGLAND AS INCREASING HUMIDITY AND NUMEROUS
WEAK DISTURBANCES MOVING QUICKLY ACROSS REGION WILL KEEP WEATHER
UNSETTLED INTO THE WEEKEND.

&&

.AVIATION...
PATCHY FOG AND HAZE WILL BE ALONG THE ROUTE FROM GLENS
FALLS TO POUGHKEEPSIE UNTIL A COUPLE HOURS AFTER DAYBREAK THIS
MORNING.  HOWEVER...VISUAL FLIGHT RULES WILL APPLY FOR THE BALANCE
OF THE MORNING AND DURING THE AFTERNOON UNTIL A COLD FRONT ARRIVES
BETWEEN 20 AND 23 UNIVERSAL COORDINATION TIME.  UNTIL THE FRONT
ARRIVES...CLOUDS WILL BE MAINLY AT OR ABOVE 12 THOUSAND FEET.  UPON
THE ARRIVAL OF THE FRONT...CONDITIONS WILL BRIEFLY DETERIORATE TO
MARGINAL FOR FLIGHT AND OCCASIONAL INSTRUMENT FLIGHT RULE CONDITIONS AS
CEILINGS DIP TO NEAR THREE THOUSAND FEET AND VISIBILITY RANGES FROM
2 TO 4 MILES IN HEAVY SHOWERS AND THUNDERSTORMS.  WINDS MAY BRIEFLY
GUST OVER 30 MILES AN HOUR FROM A WESTERLY DIRECTION AS
THUNDERSTORMS APPROACH.  AN HOUR OR TWO AFTER THE FRONT ARRIVES...
CONDITIONS WILL IMPROVE TO BROKEN CLOUDS BASED AT OR ABOVE 4
THOUSAND FEET.  VISIBILITY WILL BE MAINLY UNRESTRICTED...BUT PATCHY
FOG WILL BEGIN TO FORM A COUPLE HOURS AFTER SUNSET...AND AREAS OF
INSTRUMENT FLIGHT RULE CONDITIONS WILL DEVELOP IN FOG AROUND
MIDNIGHT.  SURFACE WIND TODAY WILL BE MOSTLY FROM THE SOUTH OR
SOUTHWEST AT 5 TO 15 KNOTS.  ONCE THE FRONT ARRIVES MID TO LATE
AFTERNOON...THE WIND WILL BE BRIEFLY WESTERLY AT 15 TO 25 KNOTS.  IT
WILL BECOME LIGHT AND VARIABLE AFTER SUNSET.

&&

.FIRE WEATHER...
MINIMUM RELATIVE HUMIDITY TODAY WILL BE FROM ABOUT 50 PERCENT IN THE
LOWER HUDSON VALLEY TO 65 PERCENT IN THE ADIRONDACKS.  SURFACE WIND
WILL BE SOUTH AND SOUTHWEST AT 5 TO 15 MILES AN HOUR.  A COLD FRONT
WILL DROP FROM HALF AN INCH TO AN INCH OF RAINFALL AS IT MOVES
ACROSS THE REGION THIS AFTERNOON AND EARLY THIS EVENING.  EXCEPT FOR
SOME EVENING SHOWERS EAST OF THE HUDSON RIVER VALLEY...IT WILL BE
MAINLY RAIN-FREE TONIGHT.  THE RELATIVE HUMIDITY WILL QUICKLY
RECOVER TO 100 PERCENT IN MOST LOCATIONS TONIGHT AND THE AIR WILL
BECOME NEAR CALM BEFORE MIDNIGHT.  ON MONDAY...THE MINIMUM RELATIVE
HUMIDITY WILL BE FROM 55 TO 65 PERCENT.  SCATTERED SHOWERS WILL
OCCUR...MAINLY DURING THE AFTERNOON WITH ONLY LIGHT RAINFALL
EXPECTED.  THE SURFACE WIND WILL BE WEST SOUTHWEST AT 5 TO 15 MILES
AN HOUR.  THE OUTLOOK FOR WEDNESDAY IS FOR DRY WEATHER WITH MINIMUM
RELATIVE HUMIDITY FROM 35 TO 45 PERCENT AND A LIGHT NORTHWEST WIND.

&&

.HYDROLOGY...
AFTER RISING FROM RAINFALL SATURDAY MORNING...RIVERS ARE
RECEDING. A COLD FRONT WILL MOVE FROM WEST TO EAST ACROSS NEW YORK
STATE AND WESTERN NEW ENGLAND THROUGH EARLY THIS EVENING. A LINE
OF THUNDERSTORMS WILL FORM ALONG THE FRONT. WHEN IT ARRIVES THIS
AFTERNOON AND EARLY EVENING...THERE WILL BE BRIEF PERIODS OF HEAVY
RAINFALL IN MOST LOCATIONS. GENERALLY RAINFALL WILL BE HALF AN
INCH OR LESS. HOWEVER...LOCALLY AN INCH AND A HALF COULD FALL IN A
MATTER OF AN HOUR OR SO. THERE IS A POSSIBILITY OF LOCALIZED
FLOODING IN POORLY DRAINED LOCATIONS SUCH AS PAVED AREAS. HOWEVER
...MAIN-STEM RIVERS WILL BE UNAFFECTED EXCEPT FOR SLIGHT RISES
TONIGHT. EXCEPT FOR SOME LIGHT SHOWERS FROM THE HUDSON RIVER
EASTWARD THIS EVENING...IT WILL BE MAINLY DRY TONIGHT. ON
TUESDAY...THERE WILL BE SCATTERED SHOWERS AND THUNDERSTORMS.
HOWEVER...RAINFALL WILL BE GENERALLY LESS THAN A QUARTER OF AN
INCH. RAIN-FREE CONDITIONS WILL TAKE HOLD TUESDAY NIGHT AND LINGER
THROUGH WEDNESDAY.

&&
Hazardous weather outlook, Jun 19, 2:15 PM EST, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
315 PM EDT MON JUN 19 2006

NYZ032-033-038>043-047>054-058>061-063>066-082>084-VTZ013-201100-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-
SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-
SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-
EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-
EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-
SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
315 PM EDT MON JUN 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEW YORK AND BENNINGTON COUNTY VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORM WATCH NUMBER 509 HAS BEEN ISSUED FOR THIS AREA
UNTIL 600 PM. DAMAGING STRAIGHT LINE WIND GUSTS OF 58 MPH OR MORE
ARE THE PRIMARY THREAT WITH THESE THUNDERSTORMS. ALSO...THERE IS
THE POSSIBILITY THAT VERY HEAVY RAINFALL WILL PRODUCE POOR
DRAINAGE AND SMALL STREAM FLOODING ESPECIALLY WITH THUNDERSTORMS
THAT TRAIN OVER THE SAME AREA. INDIVIDUAL THUNDERSTORMS WILL MOVE
FROM SOUTHWEST TO NORTHEAST AT 30 TO 35 MILES AN HOUR.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
ISOLATED NON SEVERE THUNDERSTORMS ARE POSSIBLE ON TUESDAY...AND
THERE IS A CHANCE OF THUNDERSTORMS THURSDAY INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS REQUESTED UNTIL 600 PM FOR THE
FOLLOWING COUNTIES...ALBANY...COLUMBIA...DUTCHESS...FULTON...
GREENE...HAMILTON...HERKIMER...MONTGOMERY...RENSSELAER...SARATOGA...
SCHENECTADY...SCHOHARIE...ULSTER...WARREN...WASHINGTON AND
BENNINGTON.

IN ADDITION TO REPORTS OF DAMAGING WINDS OR LARGE HAIL...SPOTTERS ARE
ASKED TO FORWARD RAINFALL MEASUREMENTS OF 2 INCHES OR MORE IN 4 HOURS
OR LESS...OR 1 INCH IN A HALF HOUR OR LESS...AS WELL AS REPORTS OF
BANKFULL OR NEAR BANKFULL STREAMS TO THE NATIONAL WEATHER SERVICE
VIA THE SEVERE WEATHER REPORT FORM ON THE INTERNET OR BY TELEPHONE
IF YOU DO NOT HAVE INTERNET ACCESS.

CTZ001-013-MAZ001-025-VTZ014-015-201100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-WESTERN WINDHAM-EASTERN WINDHAM-
315 PM EDT MON JUN 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LITCHFIELD...BERKSHIRE AND
WINDHAM COUNTIES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORM WATCH NUMBER 511 HAS BEEN ISSUED FOR THIS AREA
UNTIL 1000 PM. DAMAGING STRAIGHT LINE WIND GUSTS OF 58 MPH OR MORE
ARE THE PRIMARY THREAT WITH THESE THUNDERSTORMS. ALSO...THERE IS THE
POSSIBILITY THAT VERY HEAVY RAINFALL WILL PRODUCE POOR DRAINAGE AND
SMALL STREAM FLOODING ESPECIALLY WITH THUNDERSTORMS THAT TRAIN OVER
THE SAME AREA. INDIVIDUAL THUNDERSTORMS WILL MOVE FROM SOUTHWEST TO
NORTHEAST AT 30 TO 35 MILES AN HOUR.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
ISOLATED NON SEVERE THUNDERSTORMS ARE POSSIBLE ON TUESDAY...AND
THERE IS A CHANCE OF THUNDERSTORMS THURSDAY INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS REQUESTED UNTIL 1000 PM FOR THE
FOLLOWING COUNTIES...LITCHFIELD...BERKSHIRE AND WINDHAM.

IN ADDITION TO REPORTS OF DAMAGING WINDS OR LARGE HAIL...SPOTTERS ARE
ASKED TO FORWARD RAINFALL MEASUREMENTS OF 2 INCHES OR MORE IN 4 HOURS
OR LESS...OR 1 INCH IN A HALF HOUR OR LESS...AS WELL AS REPORTS OF
BANKFULL OR NEAR BANKFULL STREAMS TO THE NATIONAL WEATHER SERVICE
VIA THE SEVERE WEATHER REPORT FORM ON THE INTERNET OR BY TELEPHONE
IF YOU DO NOT HAVE INTERNET ACCESS.

In the hours before

Special weather statement, Jun 19, 11:36 AM EST, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1236 PM EDT MON JUN 19 2006

NYZ032-033-191700-
HAMILTON NY-NORTHERN HERKIMER NY-
1236 PM EDT MON JUN 19 2006

...A CLUSTER OF STRONG THUNDERSTORMS MOVING INTO HERKIMER AND
HAMILTON COUNTIES...

AT 1232 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF
40 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN.  THIS STORM WAS LOCATED
12 MILES SOUTHWEST OF MCKEEVER...OR ABOUT 13 MILES NORTHWEST OF
HINCKLEY...AND MOVING NORTHEAST AT 30 MPH.

THE THUNDERSTORM WILL BE NEAR...
MCKEEVER BY 1255 PM EDT
6 MILES SOUTH OF NICKS LAKE CAMPGROUND AND 8 MILES SOUTH OF OLD FORGE
BY 100 PM EDT

RAINFALL RATES WILL APPROACH A HALF AN INCH IN AN HOUR FROM THE
THUNDERSTORMS.

TAW
Special weather statement, Jun 19, 12:47 PM EST, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
147 PM EDT MON JUN 19 2006

NYZ033-042-191815-
HAMILTON NY-NORTHERN WARREN NY-
147 PM EDT MON JUN 19 2006

...STRONG THUNDERSTORMS MOVING ACROSS EASTERN HAMILTON INTO NORTHWESTERN WARREN
COUNTY...

AT 145 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF
40 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN.  THIS STORM WAS LOCATED
NEAR MOFFITT BEACH CAMPGROUND...OR ABOUT 9 MILES SOUTHEAST OF
SPECULATOR...AND MOVING NORTHEAST AT 35 MPH.

THE THUNDERSTORM WILL BE NEAR...
NORTH CREEK AND 6 MILES NORTHWEST OF JOHNSBURG BY 155 PM EDT
6 MILES NORTHWEST OF EAGLE POINT CAMPGROUND BY 200 PM EDT

RAINFALL RATES MAY APPROACH A HALF AN INCH IN AN HOUR.

WASULA
Special weather statement, Jun 19, 1:04 PM EST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
204 PM EDT MON JUN 19 2006

NYZ039-082-191845-
SOUTHERN FULTON NY-NORTHERN FULTON NY-
204 PM EDT MON JUN 19 2006

...A STRONG THUNDERSTORM IN FULTON COUNTY...

AT 203 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...WINDS IN EXCESS OF 40 MPH...AND
FREQUENT LIGHTNING. THIS STORM WAS LOCATED 8 MILES WEST OF
EPHRATAH...OR ABOUT 8 MILES EAST OF LITTLE FALLS...AND MOVING
NORTHEAST AT 40 MPH.

THE THUNDERSTORM WILL BE NEAR...
EPHRATAH BY 210 PM EDT
CAROGA LAKE PUBLIC CAMPGROUND AND CAROGA LAKE BY 220 PM EDT
7 MILES NORTHWEST OF MAYFIELD BY 230 PM EDT
CRANBERRY CREEK BY 235 PM EDT
NORTHAMPTON BEACH PUBLIC CAMPGROUND BY 240 PM EDT

JPV
Special weather statement, Jun 19, 1:19 PM EST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
219 PM EDT MON JUN 19 2006

NYZ042-191845-
NORTHERN WARREN NY-
219 PM EDT MON JUN 19 2006

...A STRONG THUNDERSTORM IN NORTHERN WARREN COUNTY...

AT 216 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF
40 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN.  THIS STORM WAS LOCATED
NEAR JOHNSBURG...OR ABOUT 14 MILES NORTHWEST OF WARRENSBURG...AND
MOVING EAST AT 35 MPH.

THE THUNDERSTORM WILL BE NEAR...
CHESTERTOWN BY 230 PM EDT
EAGLE POINT CAMPGROUND BY 235 PM EDT
8 MILES SOUTHWEST OF HAGUE BY 245 PM EDT

WASULA
Special weather statement, Jun 19, 1:39 PM EST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
239 PM EDT MON JUN 19 2006

NYZ038>040-191915-
SOUTHERN HERKIMER NY-MONTGOMERY NY-SOUTHERN FULTON NY-
239 PM EDT MON JUN 19 2006

...A STRONG THUNDERSTORM IN MONTGOMERY...HERKIMER AND FULTON
COUNTIES...

AT 237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...WINDS IN EXCESS OF 40 MPH...AND
FREQUENT LIGHTNING. THIS STORM WAS LOCATED NEAR JORDANVILLE...OR
ABOUT 7 MILES SOUTH OF LITTLE FALLS...AND MOVING EAST AT 25 MPH.

THE THUNDERSTORM WILL BE NEAR...
ST. JOHNSVILLE BY 300 PM EDT
FORT PLAIN BY 305 PM EDT
7 MILES NORTH OF CANAJOHARIE BY 310 PM EDT
EPHRATAH BY 315 PM EDT

JPV
Special weather statement, Jun 19, 1:47 PM EST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
247 PM EDT MON JUN 19 2006

NYZ041-191915-
NORTHERN SARATOGA NY-
247 PM EDT MON JUN 19 2006

...A STRONG THUNDERSTORM IN SARATOGA COUNTY...

AT 246 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...WINDS IN EXCESS OF 40 MPH...AND
FREQUENT LIGHTNING. THIS STORM WAS LOCATED 8 MILES SOUTH OF
EDINBURG...OR ABOUT 11 MILES NORTHEAST OF GLOVERSVILLE...AND MOVING
NORTHEAST AT 30 MPH.

THE THUNDERSTORM WILL BE NEAR...
EDINBURG BY 300 PM EDT
CORINTH BY 315 PM EDT

JPV

The radar

The Burlington radar (KCXX), 109 km away, was scanning. The volume nearest the first event began at 19:36 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Washington

When
June 19, 2:37 PM EST
Where
Washington County, Whitehall
Measured
60 kt (69 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
43.550, -73.417

Law enforcement personnel reported wires were blown down onto Route 12 in Whitehall.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New York in 2006Every state in 2006This day in weather historyWarnings in New York, June 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5521620.